These Maxigesic Tablets are great if you suffer from pain and fever and require something a bit stronger than a normal pain killer. It is codeine free making it a better option. Each tablet contains 500mg of paracetamol and 150mg of ibuprofen to ensure faster relief of pain and fever. It comes in a convenient pack of 16 tablets to ensure that you do not run out too quickly.
Contains paracetamol 500mg and ibuprofen 150mg
Assists with better and faster relief of pain and fever